Top answers from doctors based on your search:
Disclaimer

bright orange diarrhea

A 34-year-old female asked:
Dr. Robert Uyeda
45 years experience General Surgery
A week is a : Long time for an acute problem. It is impossible to tell among the 100's of causes of abdominal pain and diarrhea. Get medical evaluation because it ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 20-year-old female asked:
Dr. Edward Hellman
29 years experience Orthopedic Surgery
Multiple : Signs of ileus can include nausea, vomiting, abdominal distension, lack of bowel movement, no flats (gas). If you are having bowel movements, you do ... Read More
A 30-year-old female asked:
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
That's a : Tough one. The development of that significant of a problem 2 hours after one pill is very unusual. It does not represent an allergy. The color is ... Read More
1
1 thank
Dr. David Drewitz
27 years experience Gastroenterology
No...: Gi side effects e.g. Diarrhea from antibiotics are common, including zithromax. The orange color is nothing to be concerned about. If your stool bec ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
To ER: if you are having bloody diarrhea, you need to go to the ER, especially with severe abdominal pain! Go now!
2
2 thanks
A 18-year-old female asked:
Dr. James Fenoglio
44 years experience General Practice
Could be GI bleeding: the symptoms plus the bright red pieces in your stool suggest intestinal bleeding and you should consult your physician right away
1
1 thank
A female asked:
Dr. Ayaz Samadani
57 years experience General Practice
Omeprazole sideeffec: Abdominal pain, lose tools diarrhea and bloating maybe side effect of omeprazole. Stools color change may depend on the diet or gallbladder dysfunctio ... Read More
A 25-year-old female asked:
Dr. Jack Mutnick
17 years experience Allergy and Immunology
Bad stooling: Call the doctor or if it can't wait call the nurse line and get a hold of the online doctor to help you with this acute problem.
A 25-year-old female asked:
Dr. Victor Bonuel
38 years experience Internal Medicine
If all the tests are: Normal, likely your diarrhea could be from ibs, side effect of your meds etc. Follow up with your dr. Take care!
A 23-year-old female asked:
Dr. Karen Dantin
37 years experience Family Medicine
Many: Would see your doc. Most common cause is infection.
A 50-year-old female asked:
Dr. Shabbir Hossain
16 years experience Internal Medicine
Why is it low?: Do you know why is it low? Is it because you're on medicines that artificially lower it? There are rare genetic conditions that can lower potassium? ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month